# SDR SWI2023F00443

- Difficulty date: August 25, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5241 · Galley Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER HAS CORROSION AROUND THE FASTENER HOLES. (MARKED)    (C-CHECK RO 11/4/2023)    REMOVED AND INSTALLED NEW SERVICE DOOR LOWER SEAL STRIKER IAW CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-31950 REV Y. ALL CHECKS GOOD AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1002-SKY
